# SDR DALA12008295802

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 36,584 hours, 12,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 976 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED SKIN DAMAGED AT BS 976 JUST BELOW S5L.  BLENDED OUT DAMAGE, INSPECTED AND TREATED AREA IAW SRM 53-00-01.
